So, I have pretty severe endometriosis, and the extra tissue is partially in places that make it impossible to remove. So I deal with debilitating pain every month (sometimes more often). Anyway, I've tried every pill under the sun. Also tried the shots. And most recently I've switched to an IUD. With everything, it will help for a few months and then stop helping. My body is completely out of wack. I've actually actually currently been on my period for 2 weeks. I can't sleep. Painkillers don't help except sometimes the heavy duty ones. I keep leaving work early because the pain becomes unbearable.
Anyway, my obgyn says that I've now tried everything short of a hysterectomy. My insurance won't cover a hysterectomy.
Are there other options that I haven't considered. Like, I haven't tried the patch. Is the patch different enough from the other forms that it would be work trying? Is there some other different form of birth control I could try?
Not looking for a diagnosis. Just, my doctor has kind of just given up, but I just want to know if there are other forms of birth control neither of us has considered.
I'm on my second month of Estarylla. My last period ended exactly two weeks ago today and about 6 days ago I took one pill about 12 hours late. I did have sex that night, not unprotected but there were a few minutes that we did not use a condom. Yesterday I started feeling some cramping and backaches. Minor headaches the past week. My period should start a week from tomorrow. Is there any possibility I could be pregnant? I was a little nervous about the precum before we got the condom. Please and thank you
I have been feeling some symptoms after starting birth control a week ago. I have been feeling extremely bloated and also have had a lot of gas and heartburn. I'm feeling so fatigued and tired during the day and by the afternoon I feel totally drained. I've also been having so many headaches and some nausea especially in the morning. Is it possible to have all these symptoms from just starting birth control pills one week ago?
The same week i started the birth control i was also on a dose of antibiotics for a positive chlamydia test, so i'm not sure if any of my symptoms can be due to the antibiotics, because I have also been having cramping and back pain as well. I'm not sure if i should contact my doctor or give myself some more time for my body to adjust to the birth control
I have been on birth control for awhile and recently(back in October) switched insurance and doctors. I didn't get mine refilled yet by the new doctor, because I knew I had a few more months to go. I was planning on scheduling an appointment in March,since that is when I need it refilled again.The package of my last 3 months said 0 refills left.
The weird thing is, just the other day, I get another package of birth control pills prescribed by my old doctor and it says 3 refills left until september 2016(this september). So, now I am all set up until June I think for pills.
My question is, does this mean that once september(or when I get close to being done with them) comes, I should see my new doctor about refilling or will I continue to get them from my old doctor?
Thanks in advance!
I just recently switched health insurance and doctors and thought that I needed to make a doctors appointment in the next month or so to re-prescribe to my birth control.
I just got my next three months in the mail yesterday, which I think is because my old health insurance went until the end of October.
Can anyone tell me if I still need to make an appointment to get back on my birth control after these next 3 months run out or will it keep being sent me to? I know when I moved from California to Wisconsin a few years ago I had to re-prescribe, so I am wondering if it is the same thing when I switch doctors in the same city.
I just don't want to be charged for it if I have different health insurance now.
Thanks in advance!
I take Microgestrin for birth control and have been taking it every day at the same time, never missed a day. My period last month was much lighter than usual, I'm guessing because that is also when my UTI started, so the stress of that could of caused it to be lighter.
My period now is back to how it usually is except I have felt like of nauseous the last two days. I don't know if its from the pain of my period or if it's also because I am coming down with a cold too.
Has anyone ever felt nauseous while on their period, especially while on birth control?
My second question is this: I have been thinking of switching birth control to something that doesn't cause my periods to be so painful. I want to keep getting my period, it's a way to know that the birth control is working, but just wonder if there is something out there that causes periods to be lighter. Any suggestions?
Hi! So my questions are
1.) Why do I keep spotting a week before my period every month if I take them at the same exact time everyday? (Been on this brand for 4 months).
2.) If I spot pretty heavily before my period, can it make the period shorter and lighter? (as is my case right now, my period is super light and was only 2 days rather than 4).
3.) Can I call my doctor and ask him to change my brand or do I have to make an appointment? I don't have money for an appointment :(
Thank you for your response!
I haven't posted in years but do have a basic birth control question.
I will be switching insurance companies in a few months and I noticed that I need to have my birth control prescription refilled in October. I will have a Dr appointment hopefully before then for my yearly physical with my current doctor. I don't want to have a lull in between doctors, meaning I don't want to have a time in between where I don't have pills.
Do you suggest to just have mine refilled when I am at my appointment or should I wait until I get a new doctor through my new insurance plan?
This may seem like a silly question, but I am not even sure if I can refill it early or how that'll work.
Thanks in advance!
I got my Jaydess out today, hurray! (I'm sure it's great for some people, but it's been exacerbating my anxiety.) Now I'm starting on Zamine, which is a generic version of Yasmin.
What I would like to know is this: given that my Jaydess was removed this afternoon, and I'll be taking my first Zamine this evening, do I need to use condoms for a week? Or am I protected anyway?
Also, is there anyone out there who had a Jaydess removed for side effect reasons? How long did it take for your side effects to go away?
I am interested to hear anything you think might be relevant! Thank you!